Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Exponentials on locally compact abelian groups


Authors: David Novak and Kelly McKennon
Journal: Proc. Amer. Math. Soc. 83 (1981), 307-314
MSC: Primary 43A40
DOI: https://doi.org/10.1090/S0002-9939-1981-0624920-6
MathSciNet review: 624920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The canonical mapping on the product of a LCA group with its dual is shown to extend uniquely in a homomorphic and analytic way to the product of the respective complexifications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A40

Retrieve articles in all journals with MSC: 43A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624920-6
Article copyright: © Copyright 1981 American Mathematical Society